Format

Send to

Choose Destination
Case Rep Rheumatol. 2014;2014:210108. doi: 10.1155/2014/210108. Epub 2014 Mar 6.

Developing of Granulomatosis with Polyangiitis during Etanercept Therapy.

Author information

1
Department of Internal Medicine, Fundación Valle del Lili, CES University Medicine School, Medellín, Colombia.
2
Unit of Rheumatology, Fundación Valle del Lili, ICESI University Medicine School, Carrera 98 18-49, Cali, Colombia.

Abstract

We describe a 67-year-old woman who developed c-ANCA positive vasculitis with involvement in eyes, skin, kidney, peripheral nerves, and upper and lower airway during treatment with etanercept therapy for rheumatoid arthritis. A diagnosis of Granulomatosis with Polyangiitis was done. Thus, anti-TNF therapy may be associated with the development of ANCA positive vasculitis.

Supplemental Content

Full text links

Icon for Hindawi Limited Icon for PubMed Central
Loading ...
Support Center